I take morphine 30 mg 2x day, lyrica 450 mg, klonopin 1 mg 2xday, robaxim 2-3 x day, trazadone 100 mg 1 per day (as needed) and I am on hormone replacement therapy (testosterone and progesterin) -my last ua showed high levels of dilauded but I have never taken it--why would it show up on my drug test?
Your urine drug screen may not have been sensitive enough to differentiate between the two opiate based medications. That's the most simple and plausible answer to the weird results. If it caused a problem with your doc, you might want to ask about what kind of testing was done and maybe get retested with a more specific drug screen.
Best of luck,
The easiest and most plausible reason for the mix up may be that the drug screen used could not differentiate between the two opiate based medications. If this causes a problem with your doc, you might ask for a repeat test that is more sensitive.
Also, your other meds had nothing to do with the weird results.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Jul 2010 • 1 answer
Posted 22 Jul 2011 • 2 answers
Posted 11 Dec 2011 • 7 answers
Posted 3 Dec 2012 • 2 answers
Posted 19 May 2016 • 0 answers